# SDR ASAA2019102193058

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 15,645 hours, 5,116 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING ON THE IRONMAN 2 RNAV ARRIVAL, APPROACHING CLIFY INTERSECTION, THE AIRCRAFT ENTERED A RIGHT HAND TURN INSTEAD OF A LEFT TURN. LNAV & VNAV WERE ENGAGED. AUTOFLIGHT SYSTEM HAD AUTO SWITCHED TO LEVEL CHANGE & APPROACH MODE WITHOUT FLIGHT CREW INPUT. GROUNDED - YES. PERFORMED DFCS BITE TEST PER B737-900 FIM 34-61 TASK 825, FOUND NO FAULTS. FMC BITE TEST WITH NO FAULTS. NO ISSUES AT THIS TIME. A/C GOOD FOR SERVICE.
